# SDR SWAA096801

- Difficulty date: October 22, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 45,005 hours, 36,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545422
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND LT WHEEL WELL PRESSURE DECK WEB CRACKED AT BS 664, LBL 33.  REPAIRED WEB PER SRM.
